# SDR 2ARF201101005

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 52,727 hours, 37,339 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Plate
- Part number: 39546421
- Condition: Broken
- Location: Aileron
- Part time: 52,727 hours, 37,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, ACFT REQUIRED 4 GRADES OF AILERON COMPENSATOR TO MAINTAIN STRAIGHT AND LEVELED FLIGHT.  DURING MX REVISION, THE SPIRAL DRIVE PLATE WAS DETECTED BROKEN; SO THE SPIRAL DRIVE PLATE WAS REPLACED IAW MM 27-10-07, TESTED CORRECT.
